# SDR 0301236306

- Difficulty date: July 4, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 58,853 hours, 7,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 21-35 HJK AND FROM DOOR 1L TO LAV DOOR 1L. RESEATED CONNECTOR PLUG AT BATTERY PACK AND RESPLICED WIRE. OPERATIONAL CHECK GOOD.
